BECKMAN COULTER, INC. AU680 CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
AU681-10E CHEMISTRY ANALYZER AU680 WITH ISE |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the au680 chemistry analyzer and identified the probable cause as defective buffer valves.The fse replaced the buffer valves to resolve the issue.Section a2, a3, a4, a5 and a6: information not provided by customer.The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of erroneously high ion-selective electrolytes (ise) patient results, including sodium (na), chloride (cl) and potassium (k), on their au680 clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide patient demographics.The customer provided data for one patient.